Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Hair on the chin, worsened after laser treatment, normal thyroid and sugar results, suggested RAZOR, tablet. Other options?

Hello doctor,I m Snehal age is near 24 (Female)...Wt.= 62 kg....Ht.=5.6 feet in Maharashtra (Jalgaon) I have some hair on chin ...feels so bad to survive...firstly they were only 4-5 but too hard in nature...after consulting skin specialist he suggested laser treatment...i took 4 laser treatment settings on it...but hard hair converts into soft in more quantity (now they are 20-25).... Recently I checked my sugar and thyroid (suggested by endocrinologist )...all reports r normal...i had an Tonsils operation when i was 5...and also T.B. but all were cure in time (now i don t know details about that....) that endocrinologist suggest me RAZOR for removing hair....he told us that male hormones work more that s why the hair grows continues...he also suggested 1 tablet (i don t know name) for stop working of that hormone...but it totally depends upon that tablet when I will stop to take that tablet,those male hormones will work as they now.....Doctor suggested me that without that tablet no option for this problem...I don t want to take that life will totally depends on that tablet.... According to this information, please suggest me solution on it.....I m too worried for it.... Have A Nice Day......
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Sneha.. The excessive growth of hair on the chin is due to increased level of the androgen hormone in the body.. the tablet prescribed by the doctor is anti androgen, which will inhibit the androgen secretion..., you must continue the same medicines... once the hormone levels come to normal, the hair growth will decrease and then stop.. this is a long time treatment takes few months...

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor